Beechams Ultra All In One Hot Lemon Menthol

£4.43 Out of stock

Beechams Ultra All In One Hot Lemon Menthol

There are no reviews for this product. Be the first to write a review.

£4.43 Out of stock

Product code: 16286

Despatched in 1-3 days.

Size:
10 Doses

Product Information

Description

Beechams Ultra All-in-One Hot Lemon Menthol provides relief from the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness.

It also loosens stubborn phlegm and provides relief from chesty coughs.

Active Ingredients

Each sachet of powder contains : Paracetamol 1000 mg, Guaifenesin 200 mg, PhenylephrineHydrochloride 12.2 mg Also includes: Sucrose, Aspartame (E951) and Sodium Citrate (see leaflet for details)

Direction for Use

For oral use. Dissolve the contents of one sachet into a mug of hot, but not boiling, water. Allow to cool to a drinkable temperature.Adults, the elderly and children 12 years and over:The contents of one sachet to be taken every four hours as required. Do not take more than 4 sachets (4 doses) in any 24 hour period.Do not give to children under 12 years.Do not exceed the stated dose.If symptoms persist or worsen, consult your doctor.Immediate medical advice should be sought in the event of an overdose even if you feel well.

Sign up for the latest news, offers and ideas.

  • Connect with us